I am 54 yo. I started Tam on Dec 2017 with the manufacture brand under Teva. During the course of the yr, i managed fairly well with SD. Fast forward a yr, when i picked up my prescription, i noticed the manufacture name had changed to Mayan. When i inquired about it, i was told that Mayan had bought out Teva. Fast forward 3wks, i began developing severe hip pain on the left and then on my right. My hotflashes became very intense with other bone pains. I was experiencing the same symtoms you ladies are disscussing in this forum. Here's what i have done since. I called my doc and got a blood test for Vitamin D. My V-D was low, so they put me on 5000 iu. At the same time, i did some research on Tam. I received conflicting answers from Pharmacists. One told me that the active ingredient causes SD, the other told me that the fillers causes SD, and lastly, my nurse told me to try different manufacturere. So i switched my prescrip from Wallgreens to Wallmart. Wallmart carries Zydus. Conclusion: 3 wks into taking the vita d 500iu and switching from Mayan to Zydus, i am seeing signifigant improvements in hip pains, bone pains, and the hot flashes have gotten milder. Unsure if its the Vita d i'm taking or the fact that i switched different manufacturer....or combination of both? Whatever it is, it's working and i no longer feel like an 80 yo with dibilitating SD's. I wanted to share this info in hopes that you can use it to improve/manage your pains. Good luck to you ladies!! Best wishes!!
... View more